# SDR DALA2017121808661

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 197
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON FLOOR SUPPORT Y 197 AND FROM X16 TO 40 AT FWD WET AREA. (LEVEL CORROSION 2) FLOOR SUPPORT Y 197 AND FROM X16 TO 40 AT FWD WET AREA WAS REPLACED PER DC9/MD80 SRM 51-30-02.
